noname (biaxident) wrote in vaginapagina,
noname
biaxident
vaginapagina

Is my bc not working anymore? (getting two periods!)

Hi all!

I have been on the pill for six years now. I take Microgynon Suave (0.1 levonorgestrel, 0.02 etinilestradiol). Ever since around November I have been getting two periods in one month. I know spotting is normal on bc, but this is NOT spotting. I get the first period about a week prior to finishing the pack and the second period during the time I regularly expect it. I went to my gyno about it and she said it was probably just spotting... and I really doubt it is. I haven't gone back due to scheduling problems, but I'm wondering if maybe what I need is a pill with a higher dose of hormones?

Thanks for the help!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment